# SDR UPS99831124

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5730 · Wing, Plate/Skin
- Part: #4 Pylon
- Condition: Leaking
- Location: R/W #4 Pylong
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FUEL LEAKING AT NR 4 PYLON AREA FROM FWD SPAR TO REAR SPAR, LOWER SURFACE OF WING.  REMOVED I/B AND O/B SKATE ANGLES, T-DOUBLERS, L/E SKIN PANEL, INTERNAL FITTINGS LOCATED AT CANT BLKHDS STA 495 AND 508.  INJECTED FRONT SPAR, CTR SPAR AND STRINGERS IAW DC8 51-1-12.  REINSTALL I/B AND O/B SKATE ANGLES AND DRAG ANGLES AND LEADING EDGE SKIN DOUBLER AND T DOUBLER IAW DC 8 SRM 51-1-20D AND REO 06862 REV A.
